# SDR ASAA2017022719958

- Difficulty date: February 27, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 24,219 hours, 7,035 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 90202001
- Condition: Failed
- Location: Tailpipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OVERHEAT DETECTOR INOPERATIVE CAUTION LIGHT ILLUMINATED.  ACFT GROUNDED. REMOVED AND REPLACED M1925 APU TAILPIPE OVERHEAT DETECTOR IAW AMM 26-15-01-000-802 & AMM 26-15-00-400-802.  PERFORMED APU FIRE DETECTION OPERATIONAL TEST IAW AMM 26-15-00-710-801, ALL TESTS PASS.
